# SDR DXTA2015111306124

- Difficulty date: November 13, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N603QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605203
- Aircraft time: 11,969 hours, 9,658 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bearing
- Condition: Loose
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER SELECTING GEAR UP AFTER TAKEOFF THE RED GEAR UNLOCK LIGHT REMAINED ON.  STAB MISS COMPARE & HYD PRESS LIGHT REMAINED ON.  AFTER EXTENDING GEAR IAW CHECKLIST THESE LIGHTS WENT OUT & HAD NORMAL GEAR DOWN INDICATIONS. JACKED ACFT AND PERFORMED A SLOW CYCLE OF THE LANDING GEAR (L/G) AND THEN SEVERAL NORMAL CYCLES WITH NO DEFECTS NOTED. RANG OUT ALL OF THE UPLOCK SWITCHES AND CHECKED THE RIGGING OF ALL OF THE UPLOCK SWITCHES. NO DEFECTS NOTED. MEASURED THE DISTANCE BETWEEN THE BOTTOM OF THE TRUNNION AND THE TOP OF THE FORK. DISTANCE WAS 9.0 INCHES, PER CMM CHAPTER 32-20-01 THE DIMENSION CANNOT EXCEED 9.10 INCHES. CHECKED THE STRUT SERVICE AND FOUND WITHIN LIMITS. MEASURED STRUT AND STRUT MEASURED AT 9.2 INCHES. STRUT IS PAST LIMITS SET IN MAINTENANCE MANUAL AND UPPER BEARING IS COMING LOOSE. REMOVED NOSE LANDING GEAR PISTON ASSEMBLY FROM TRUNNION AND FOUND TOP BEARING ABOUT ONE HALF TURN LOOSE. DISASSEMBLED PISTON ASSEMBLY AND CLEANED ALL COMPONENTS IAW CMM 32-20-01 (REV 8). REASSEMBLED PISTON ASSEMBLY IAW CMM 32-20-01 (REV 8). REINSTALLED NOSE LANDING GEAR STRUT ASSEMBLY INTO TRUNNION IAW CMM 32-20-01 (REV 8). SERVICED NITROGEN AND HYDRAULIC OIL IN STRUT ASSEMBLY TO OPERATING LEVEL AND PRESSURE IAW MM 12-14-00 (REV 39). SWUNG GEAR FOR CLEARANCE CHECKS. CLEARANCE CHECKS GOOD. RED UNSAFE LIGHT DOES NOT ILLUMINATE WHILE GEAR IS IN THE UP POSITION.
